# SDR UALA2011062003022

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 38,654 hours, 4,719 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: S243W0013401
- Part serial: 278507
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNIT - BLANK.  THIS WAS FOUND REPORTED INOP.  SWAPPED WITH LOWER DU, F/O DU CHECKED OK PER MM.  LOWER CTR INOP.  COMPLIED WITH MEL CARD.  REPLACED LOWER CENTER CDU, OPS CHECKED NORMAL.
